# SDR ULXR202002120001

- Difficulty date: February 6, 2020
- Submitted: February 12, 2020
- Operation: General aviation
- Aircraft: N225LA
- Make and model: Snias AS350B3
- Aircraft serial: 8628
- Aircraft time: 277 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Part number: 704A33651269
- Part serial: 162648
- Condition: Seized
- Location: Hyd Pump
- Part time: 277 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT HYDRAULIC PUMP PULLEY BEARING SEIZED CAUSING DIFFICULT YAW CONTROL AND AN UNSCHEDULED LANDING.
